# SDR FDEA200812125134

- Difficulty date: December 12, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,006 hours, 30,433 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E SLAT ACTUATOR SUPPORT BRACKET CRACKED INBD SIDE AT NR 1 SLAT.  REMOVED AND REPLACED NR 1 SLAT STA 390.9 RIB, WEB, AND DOUBLER IAW EA 7-5750-126863.
